# SDR SWAA2025102314618

- Difficulty date: September 14, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 55,751 hours, 37,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED BETWEEN BS787 TO BS794 AND WL154 FROM STR25R TO STR26R AFT CARGO COMPARTMENT.  REPLACED STRAP LOCATED BETWEEN BS787 TO BS794 AND WL154 FROM STR25R TO STR26R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET: 25 REV: A.
